Aa
A
A
A
Close
Anxiety Community
23k Members
Avatar universal

ANXIETY

I take metoprolol and its giving me anxiety attacks often.I had a cardic ablation 4 days ago still feel weak,tingling in the legs.can someone shade some light on this?
1 Responses
Avatar universal
try taking vitamin c if st helps. i take vitamin c and i notice my anxiety atack had dicrease
Have an Answer?
Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1428180348
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?